Journal of Symplectic Geometry

Volume 9 (2011)

Number 4

Cohomologically symplectic solvmanifolds are symplectic

Pages: 429 – 434

DOI: http://dx.doi.org/10.4310/JSG.2011.v9.n4.a1

Author

Hisashi Kasuya

Abstract

We consider aspherical manifolds with torsion-free virtually polycyclic fundamental groups, constructed by Baues. We prove that if those manifolds are cohomologically symplectic then they are symplectic. As a corollary we show that cohomologically symplectic solvmanifolds are symplectic.

Full Text (PDF format)